# SDR RAIA00203086

- Difficulty date: March 1, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 12,433 hours, 14,018 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Fuse
- Part number: 13730897K
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5531-STL- CREW REPORTED ELEVATOR HORN DE-ICE FAILURE DURING CLIMB. MAINTENANCE REMOVED AND REPLACED A DEFECTIVE DE-ICE SYSTEM FUSE, OPS CK OK.
